MolluscaBase source details

Rysiewska A., Prevorčnik S., Osikowski A., Hofman S., Beran L. & Falniowski A. (2017). Phylogenetic relationships in Kerkia and introgression between Hauffenia and Kerkia (Caenogastropoda: Hydrobiidae). Journal of Zoological Systematics and Evolutionary Research. 55(2): 106-117.
281737
10.1111/jzs.12159 [view]
Rysiewska A., Prevorčnik S., Osikowski A., Hofman S., Beran L. & Falniowski A.
2017
Phylogenetic relationships in <i>Kerkia</i> and introgression between <i>Hauffenia</i> and <i>Kerkia</i> (Caenogastropoda: Hydrobiidae)
Journal of Zoological Systematics and Evolutionary Research
55(2): 106-117
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2017-08-13 15:03:26Z
created


This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2020-05-28 07:23:08+02:00 · Contact: Data Management Team